Alert archive / North Carolina / Frost Advisories in 2007

Frost Advisory 2, NWS Raleigh, NC

October 29, 200728 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Oct 29, 2007, 4:11 AM EDT for 28 counties in North Carolina. It took effect at Oct 30, 2007, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2007, 4:11 AM EDT (08:11 UTC)
In effect from
Oct 30, 2007, 4:00 AM EDT
Expired
Oct 30, 2007, 9:00 AM EDT
In force
5 hr
Issued by
NWS Raleigh, NC
All 28 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
-87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KRAH 290811
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
411 AM EDT MON OCT 29 2007


NCZ007>011-021>028-038>043-073>077-083>086-292015-
/O.NEW.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
411 AM EDT MON OCT 29 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. 

CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW
TEMPERATURES TO FALL INTO LOWER TO MID 30S FOR A SHORT PERIOD
DURING THE PREDAWN HOURS ACROSS NORTHERN AND CENTRAL PORTIONS OF
THE PIEDMONT AND COASTAL PLAIN REGIONS OF NORTH CAROLINA. WHILE A
WIDESPREAD HARD FREEZE IS NOT ANTICIPATED ...SCATTERED FROST IS
POSSIBLE ESPECIALLY IN OUTLYING OR RURAL 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IF POSSIBLE...BRING ANY
PLANTS SENSITIVE TO THE COLD INDOORS BEFORE TONIGHT. OTHER PROTECTIVE 
MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET
OR PLASTIC SHEET.

$$

CBL
4 follow-up statements
000 
WWUS72 KRAH 290817 CCA
NPWRAH

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
416 AM EDT MON OCT 29 2007


NCZ007>011-021>028-038>043-073>077-083>086-292045-
/O.COR.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
416 AM EDT MON OCT 29 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. 

CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW
TEMPERATURES TO FALL INTO LOWER TO MID 30S FOR A SHORT PERIOD
DURING THE PREDAWN HOURS ACROSS NORTHERN AND CENTRAL PORTIONS OF
THE PIEDMONT AND COASTAL PLAIN REGIONS OF NORTH CAROLINA. WHILE A
WIDESPREAD HARD FREEZE IS NOT ANTICIPATED ...SCATTERED FROST IS
POSSIBLE ESPECIALLY IN OUTLYING OR RURAL AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IF POSSIBLE...BRING ANY
PLANTS SENSITIVE TO THE COLD INDOORS BEFORE TONIGHT. OTHER PROTECTIVE 
MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET
OR PLASTIC SHEET.

$$

CBL
000 
WWUS72 KRAH 291915
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EDT MON OCT 29 2007

NCZ007>011-021>027-038>041-301300-
/O.UPG.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/
/O.NEW.KRAH.FZ.W.0006.071030T0800Z-071030T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH
315 PM EDT MON OCT 29 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

LOW TEMPERATURES WILL BE AROUND FREEZING OVERNIGHT...WITH THE
PRIMARY TIME FOR TEMPERATURES NEAR FREEZING OCCURRING BETWEEN 5 AM
AND 7 AM...ESPECIALLY IN OUTLYING AND RURAL AREAS. UNDER HIGH
PRESSURE...SKIES WILL BE CLEAR...WITH LIGHT WINDS AND DRY
CONDITIONS PERSISTING. SENSITIVE OUTDOOR PLANTS MAY BE
SIGNIFICANTLY HARMED OR KILLED IF LEFT UNPROTECTED OVERNIGHT. IF
POSSIBLE...BRING ANY SENSITIVE PLANTS INDOORS. OTHER PROTECTIVE
MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET OR
PLASTIC SHEET.

$$

NCZ028-042-043-073>077-083>086-301300-
/O.CON.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/
EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
ANSON-RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON...
ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD
315 PM EDT MON OCT 29 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY.

LOW TEMPERATURES WILL BE AROUND 35 DEGREES OVERNIGHT...WITH THE
PRIMARY TIME FOR TEMPERATURES THIS COLD OCCURRING BETWEEN 5 AM
AND 7 AM. WHILE A WIDESPREAD FREEZE IS NOT EXPECTED...AREAS OF
FROST ARE POSSIBLE ESPECIALLY IN OUTLYING OR RURAL AREAS. UNDER
HIGH PRESSURE...SKIES WILL BE CLEAR...WITH LIGHT WINDS AND DRY 
CONDITIONS PERSISTING. SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF
LEFT UNPROTECTED OVERNIGHT. IF POSSIBLE...BRING ANY SENSITIVE
PLANTS INDOORS. OTHER PROTECTIVE MEASURES INCLUDE COVERING
SENSITIVE PLANTS WITH A LIGHT BLANKET OR PLASTIC SHEET.

$$

DJF
000 
WWUS72 KRAH 300727
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
327 AM EDT TUE OCT 30 2007

NCZ007>011-021>027-038>041-301300-
/O.CON.KRAH.FZ.W.0006.071030T0800Z-071030T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH
327 AM EDT TUE OCT 30 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

TEMPERATURES ARE EXPECTED TO BE WITHIN A FEW DEGREES OF THE
FREEZING MARK THROUGH MID MORNING... ESPECIALLY IN OUTLYING AND
RURAL AREAS. UNDER HIGH PRESSURE... SKIES WILL BE CLEAR WITH LIGHT
WINDS. SENSITIVE OUTDOOR PLANTS MAY BE SIGNIFICANTLY HARMED OR
KILLED IF LEFT UNPROTECTED THROUGH DAYBREAK.

$$

NCZ028-042-043-073>077-083>086-301300-
/O.CON.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/
EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
ANSON-RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON...
ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD
327 AM EDT TUE OCT 30 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

TEMPERATURES ARE EXPECTED TO BE WITHIN A FEW DEGREES OF THE
FREEZING MARK THROUGH MID MORNING... ESPECIALLY IN OUTLYING AND
RURAL AREAS. UNDER HIGH PRESSURE... SKIES WILL BE CLEAR WITH LIGHT
WINDS. SENSITIVE OUTDOOR PLANTS MAY BE SIGNIFICANTLY HARMED OR
KILLED IF LEFT UNPROTECTED THROUGH DAYBREAK.

$$

GIH
000 
WWUS72 KRAH 301246
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
846 AM EDT TUE OCT 30 2007

NCZ007>011-021>027-038>041-301400-
/O.EXP.KRAH.FZ.W.0006.000000T0000Z-071030T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH
846 AM EDT TUE OCT 30 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING.

$$

NCZ028-042-043-073>077-083>086-301400-
/O.EXP.KRAH.FR.Y.0002.000000T0000Z-071030T1300Z/
EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-
ANSON-RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON...
ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD
846 AM EDT TUE OCT 30 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING.

$$

21

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 2:56 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Oct 29, 2:56 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
256 AM EDT MON OCT 29 2007

.SYNOPSIS...HIGH PRESSURE WILL BUILD INTO OUR REGION FROM THE
NORTHWEST TONIGHT THROUGH MONDAY... AND REMAIN OVER THE AREA
THROUGH MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE ANTICYCLONE OVER THE OHIO VALLEY BUILDS SE OVER THE
CAROLINAS TODAY. THE RESULTANT NE FLOW WILL CONTINUE TO ADVECT
DRIER AIR FROM THE NORTHEAST THROUGH THE DAY AS FORECAST SOUNDINGS
DEPICT PWATS DROPPING TO 0.20-25 WITH SFC DEWPOINTS IN THE LOWER TO
MID 30S. THESE CONDITIONS WILL ALLOW STRONG RADIATIONAL COOLING...
ALLOWING PATCHY AREA OF LIGHT FROST AS TEMPERATURES DIP DOWN INTO
THE 34 TO 36F RANGE ACROSS CENTRAL AND NORTHERN PORTIONS THE
PIEDMONT. SHORT-TERM MODELS HOLD ONTO TO JUST ENOUGH OF A GRADIENT
IN THE SOUTHEAST TO PREVENT FULL DECOUPLING...KEEPING MIN
TEMPERATURES IN THE UPPER 30S TO AROUND 40. WILL ISSUE A FROST
ADVISORY ACROSS CENTRAL AND NORTHERN PORTIONS OF THE PIEDMONT AND
COASTAL PLAIN FROM 4AM-9AM TUESDAY. NO CHANGE TO FORECAST HIGHS...60
TO 65.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
VEERING ESE FLOW WILL ALLOW WARMING THROUGH THE 1000-850MB LAYER AS
SURFACE HIGH MOVES OFFSHORE. TEMPERATURES MODERATE TO 3 TO 5 DEGREES
ABOVE NORMAL. HIGHS 68 TO 72. LOWS 40 TO 45.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MID AND UPPER FLOW IS FORECAST TO BE PREDOMINATELY ZONAL FROM THE
CENTRAL PLAINS EAST THROUGH THE CAROLINAS THROUGH THURSDAY...AS THE
OFFICIAL NHC TRACK FOR TROPICAL STORM NOEL TAKES IT OVER THE
BAHAMAS...BECOMING EXTRATROPICAL AS IT TRACK NE INTO THE ATLANTIC.
THE FIRST 2 DAYS OF NOVEMBER WILL FEATURE AFTERNOON HIGHS IN THE 70S
DEGREE HIGHS (5 TO 7 DEGREES ABOVE NORMAL) WITH A DRY FROPA ON
THURSDAY. COOL DOWN FRIDAY AND INTO THE WEEKEND AS NW PACIFIC HIGH
PRESSURE SYSTEM BUILDS INTO THE EASTERN US. TIGHTEN PRESSURE
GRADIENT BETWEEN THE BUILDING HIGH AND TROPICAL STORM NOEL COULD
RESULT IN BREEZY NE WINDS ON FRIDAY. FINALLY...MEDIUM RANGE MODELS
ARE TRENDING TOWARDS A MORE AMPLIFIED LONG WAVE PATTERN INTO THE
WEEKEND WITH NEXT S/W TROUGH DIGGING INTO THE PLAINS.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH MONDAY NIGHT. OF
MOST IMMEDIATE CONCERN FOR AVIATION INTERESTS IS THE APPARENT
DEVELOPMENT OF LOW LEVEL WIND SHEAR... NOTED BEST VIA THE RALEIGH
PROFILER DATA WHICH INDICATES 35-40 KTS AROUND 1000 FT. THIS MATCHES
WELL WITH MODEL FORECASTS OF NORTHEAST JETTING AT 975-950 MB THROUGH
12Z THIS MORNING. HAVE INCLUDED LLWS IN ALL TAF SITES UP TO 12Z.
ONCE THE SURFACE BASED INVERSION BEGINS MIXING OUT IN EARNEST...
EXPECT PERIODIC GUSTS INTO EARLY AFTERNOON. OTHERWISE... HIGH
PRESSURE BUILDING IN AT THE SURFACE AND A DRY COLUMN WILL PRECLUDE
ANYTHING MORE THAN ISOLATED FLAT STRATOCUMULUS... ALTHOUGH THE TAIL
END OF AN UPPER JET... CURRENTLY BRINGING CIRRUS STREAKS ACROSS
TN/KY... COULD ALSO SWEEP PATCHY HIGH CLOUDS OVER CENTRAL NC TODAY.
VSBYS UNRESTRICTED.

AS THE HIGH PRESSURE RIDGE BEGINS TO SHIFT OFFSHORE BY LATE
TUESDAY... ONSHORE ENE BOUNDARY LAYER FLOW WILL BEGIN TO PULL
INCREASING AMOUNTS OF ATLANTIC MOISTURE INTO SC AND SOUTHEAST NC.
BRIEF MVFR VSBYS ARE POSSIBLE AT FAY/RWI LATE TUESDAY NIGHT AND
AGAIN WEDNESDAY NIGHT.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR NCZ007>011-
021>028-038>043-073>077-083>086.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...HARTFIELD
Hazardous weather outlook, Oct 28, 5:18 AM EDT, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
518 AM EDT SUN OCT 28 2007

NCZ007>011-021>028-038>041-290930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
518 AM EDT SUN OCT 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW
TEMPERATURES TO FALL INTO LOWER TO MID 30S MONDAY NIGHT ACROSS
NORTHERN PORTIONS OF THE PIEDMONT AND COASTAL PLAIN REGIONS OF
NORTH CAROLINA. WHILE A WIDESPREAD HARD FREEZE IS NOT ANTICIPATED
...NEAR TO SUBFREEZING TEMPERATURES FOR A COUPLE OF HOURS EARLY
TUESDAY MORNING COULD POSE A THREAT TO CROPS AND OTHER COLD SENSITIVE
VEGETATION. STAY TUNE TO THE NATIONAL WEATHER SERVICE FORECAST
FOR THE LATEST FORECAST AND POSSIBLE WATCHES OR WARNINGS.

NCZ042-043-073>078-083>086-088-089-290930-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
518 AM EDT SUN OCT 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:15 PM EDTFreeze WarningRAHAlamance, Chatham, Davidson, Durham, Forsyth, Franklin and 10 more18 hr

Nearby

Frost Advisories in North Carolina, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.